Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. M. Cohn
Title: Free rings and their relations
Additional book information second edition, Academic Press, London Mathematical Society Monograph No. 19, 1985, xxii + 588 pp.,$96.00. ISBN 0-12-179152-1.


References [Enhancements On Off] (What's this?)

  • 1. Paul Moritz Cohn, Skew field constructions, Cambridge University Press, Cambridge-New York-Melbourne, 1977. London Mathematical Society Lecture Note Series, No. 27. MR 0463237 (57 #3190)
  • 2. A. H. Schofield, Representation of rings over skew fields, London Mathematical Society Lecture Note Series, vol. 92, Cambridge University Press, Cambridge, 1985. MR 800853 (87c:16001)


Review Information

Reviewer: Jacques Lewin
Journal: Bull. Amer. Math. Soc. 21 (1989), 139-142
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15793-5
PII: S 0273-0979(1989)15793-5